# SDR DL764081711

- Difficulty date: December 9, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 29,489 hours, 8,114 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleeed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT PACK INOP AFTER START OF SECOND ENG.  RAN QRH TO NO AVAIL.  SEVERAL MINUTES LATER EICAS MSG R BLEED HPSOV CAME UP.  RESET CTC C/BS AC AND DC PACKS OP CK NORMAL.  ALSO RESET ASCUTU FAULTS SHOWN WERE R HPSOV 36-10370 FAULT NR.  PERFORMED RT HPSOV TEST FAULTS CLEARED.
